MathSciNet Relay Station
MathSciNet bibliographic data
MR86916 42.1X
Pitt, H. R. An elementary proof of the closure in $L$ of translations of $e\sp {-x\sp 2}$, and the Borel Tauberian theorem. Proc. Amer. Math. Soc. 8 (1957), 706–707.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement